# SDR USAA070480

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492 FWD CARGO DOOR AFT FRAME S-24R WL 163 HAS CRACK.  REMOVED & REPLACED FWD CARGO AFT FRAME PER SRM 51-10-02, DWG 65-20723, DEFECT SIZE:  .500 INCH.
